Constency and Replaceability for Conull Matrices.

M.S. Macphail; S.C. Chang; A. Snyder

Mathematische Zeitschrift (1968)

  • Volume: 105, page 208-212
  • ISSN: 0025-5874; 1432-1823

How to cite


Macphail, M.S., Chang, S.C., and Snyder, A.. "Constency and Replaceability for Conull Matrices.." Mathematische Zeitschrift 105 (1968): 208-212. <>.

author = {Macphail, M.S., Chang, S.C., Snyder, A.},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {208-212},
title = {Constency and Replaceability for Conull Matrices.},
url = {},
volume = {105},
year = {1968},

AU - Macphail, M.S.
AU - Chang, S.C.
AU - Snyder, A.
TI - Constency and Replaceability for Conull Matrices.
JO - Mathematische Zeitschrift
PY - 1968
VL - 105
SP - 208
EP - 212
KW - series, summability
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.